# SDR ASOA201100488

- Difficulty date: March 14, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 27,240 hours, 23,676 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY DOOR HAS CRACKED AND BENT INTERCOSTAL.   R & R IAW SRM 51-42-06.  MINOR REPAIR.
